MAUDE Adverse Event Report: SEASPINE, INC REGATTA LATERAL INSERTER; LATERAL IMPLANT INSERTER

SEASPINE, INC REGATTA LATERAL INSERTER; LATERAL IMPLANT INSERTER
Model Number 36-90-3000
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2024, a patient underwent spinal surgery consisting of seaspine's regatta lateral system.The 36-90-3000 regatta lateral inserter fractured intra-operatively and the fragment was left inside the patient.The customer reported that the surgery was completed, and no additional treatment was required.
 
Additional Manufacturer Narrative
The 36-90-3000 regatta lateral inserter was returned and evaluated by product engineers.The inserter tip had sheared off, possibly due to over-tightening of the implant.The fractured tip remains in the implant.No radiographs were provided.Review of labeling: intraoperative warnings breakage, slippage, or misuse of instruments or implant components may cause injury to the patient or operative personnel.

Brand Name
REGATTA LATERAL INSERTER
Common Device Name
LATERAL IMPLANT INSERTER
Manufacturer (Section D)
SEASPINE, INC
5770 armada drive
carlsbad CA 92008
Manufacturer (Section G)
SEASPINE ORTHOPEDICS CORPORATION
5770 armada dr.
carlsbad CA 92008
Manufacturer Contact
amanda fonseca
5770 armada dr.
carlsbad, CA 92008
7602165655
MDR Report Key19361804
Report Number3012120772-2024-00013
Device Sequence Number17093362
Product Code MAX
UDI-Device Identifier10889981162306
UDI-Public10889981162306
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K201193
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number36-90-3000
Device Catalogue Number36-90-3000
Device Lot NumberCR48577CR2
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/01/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2024
Initial Report FDA Received Date05/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/17/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown